Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 7, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Apr 15, 2011, 3:55 AM CDT for 11 counties in Texas. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 3:55 AM CDT (08:55 UTC)
- In effect from
- Apr 15, 2011, 10:00 AM CDT
- Expired
- Apr 15, 2011, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS74 KSJT 150855 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 355 AM CDT FRI APR 15 2011 ...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY... .AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS FRONT...NORTHWEST WINDS WILL INCREASE BY MID MORNING...REACHING 25 TO 35 MPH WITH GUSTS OF 35 TO 45 MPH ACROSS PORTIONS OF THE AREA. TXZ049-054-066-098-099-113-114-127-128-139-140-160000- /O.NEW.KSJT.WI.Y.0007.110415T1500Z-110416T0000Z/ FISHER-NOLAN-RUNNELS-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER... WINTERS...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON... HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS... COLEMAN...BROWNWOOD 355 AM CDT FRI APR 15 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * FOR AREAS ALONG AND NORTH OF A SWEETWATER TO BALLINGER TO BRADY LINE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: 10 AM THROUGH 7 PM * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS OF 35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
091 WWUS74 KSJT 151819 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 119 PM CDT FRI APR 15 2011 ...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY... .AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. TXZ098-099-113-114-128-160000- /O.UPG.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ /O.NEW.KSJT.HW.W.0001.110415T1819Z-110416T0000Z/ HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS 119 PM CDT FRI APR 15 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THIS IS AN UPGRADE TO THE WIND ADVISORY. * AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... SHACKELFORD...CALLAHAN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ049-054-066-127-139-140-160000- /O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER... WINTERS...ABILENE...COLEMAN...BROWNWOOD 119 PM CDT FRI APR 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR PORTIONS OF THE BIG COUNTRY AND HEARTLAND. * AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... COLEMAN...BROWN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JOHNSON
471 WWUS74 KSJT 152025 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 325 PM CDT FRI APR 15 2011 ...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY... .AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. IN ADDITION...PATCHY SMOKE WILL AFFECT MOST OF WEST CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS...AND DENSE SMOKE WILL AFFECT MUCH OF TOM GREEN COUNTY THROUGH THE EVENING. TXZ098-099-113-114-128-160000- /O.CON.KSJT.HW.W.0001.000000T0000Z-110416T0000Z/ HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS 325 PM CDT FRI APR 15 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... SHACKELFORD...CALLAHAN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ072-160200- /O.NEW.KSJT.SM.Y.0001.110415T2025Z-110416T0200Z/ TOM GREEN- INCLUDING THE CITY OF...SAN ANGELO 325 PM CDT FRI APR 15 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... A DENSE SMOKE PLUME FROM THE WILDCAT FIRE WILL AFFECT EAST CENTRAL TOM GREEN COUNTY THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * VISIBILITY: LESS THAN ONE QUARTER OF A MILE * IMPACTS: HAZARDOUS DRIVING CONDITIONS...RESPIRATORY ISSUES FOR SENSITIVE INDIVIDUALS AND ANIMALS PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING... SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. && $$ TXZ049-054-066-127-139-140-160000- /O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER... WINTERS...ABILENE...COLEMAN...BROWNWOOD 325 PM CDT FRI APR 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... COLEMAN...BROWN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 11:50 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 14, 11:50 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1150 PM CDT THU APR 14 2011 .DISCUSSION... SEE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... VFR CONDITIONS EXPECTED ACROSS THE SOUTHERN TERMINALS THE NEXT 24 HOURS. THE KSJT AND KABI TERMINALS WILL BE DEALING WITH SOME REDUCED VISIBILITIES DUE TO FIRES THROUGH FRIDAY AND HAVE ADDED MVFR VISIBILITIES AT THESE TERMINALS. A COLD FRONT WILL MOVE SOUTH ACROSS THE TERMINALS OVERNIGHT...WITH WINDS SHIFTING TO THE NORTHWEST BUT REMAINING LIGHT. NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 TO 20 KT WITH GUSTS 25 TO 30 KT AFTER 14Z FRIDAY...THEN DIMINISH AGAIN BY EARLY FRIDAY EVENING. && .PREV DISCUSSION... /ISSUED 710 PM CDT THU APR 14 2011/ DISCUSSION. SEE 00Z AVIATION DISCUSSION BELOW. AVIATION... LITTLE CHANGE TO FORECAST REASONING THE NEXT 24 HOURS. VFR CONDITIONS WILL CONTINUE ACROSS THE TERMINALS THE NEXT 24 HOURS. GUSTY WEST WINDS WILL DIMINISH TO 12 KT OR LESS AFTER SUNSET. A COLD FRONT WILL MOVE SOUTH ACROSS THE TERMINALS TONIGHT...WITH WINDS SHIFTING TO THE NORTHWEST AFTER MIDNIGHT BUT REMAINING LIGHT. NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 TO 20 KT WITH GUSTS 25 TO 30 KT AFTER 14Z FRIDAY...THEN DIMINISH AGAIN BY EARLY FRIDAY EVENING. PREV DISCUSSION... /ISSUED 318 PM CDT THU APR 14 2011/ SHORT TERM... .MAIN CONCERN IN THE SHORT TERM WILL CONTINUE TO BE FIRE WEATHER... A STRONG UPPER LEVEL SHORTWAVE IS CURRENTLY MOVING EAST THROUGH SOUTHWESTERN KANSAS. AT THE SURFACE...A SURFACE LOW IS MOVING NORTHEAST ACROSS SOUTH CENTRAL KANSAS. THE TRAILING SURFACE TROUGH IS LOCATED ACROSS WEST CENTRAL TEXAS...INHIBITING WINDS SOMEWHAT THIS AFTERNOON...ALTHOUGH WE ARE STILL SEEING GUSTS TO GREATER THAN 30 MPH. SHOULD SEE THESE GUSTY WINDS CONTINUE INTO THE EVENING HOURS. FOR TONIGHT...WINDS WILL DIMINISH...AND A COLD FRONT WILL MOVE SOUTH THROUGH THE FORECAST AREA. LOWS TONIGHT WILL BE COOLER THAN LAST NIGHT WITH LOWS RANGING FROM THE MID 50S TO LOWER 50S...AS OPPOSED TO THE MAINLY 60S WE SAW THIS MORNING. TOMORROW...NORTHWEST WINDS ON THE BACKSIDE OF THE UPPER LEVEL LOW WILL PICK UP BY MID MORNING. THESE WINDS...ALONG WITH DRY AIR BEHIND THE COLD FRONT WILL AGAIN CAUSE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CWA FRIDAY. MORE DISCUSSION ON FIRE WEATHER CAN BE FOUND BELOW. TEMPERATURES WILL BE MUCH COOLER...GETTING INTO THE 70S ACROSS THE BIG COUNTRY...AND LOWER 80S FROM THE FROM CONCHO VALLEY INTO THE INTERSTATE 10 CORRIDOR. 20 LONG TERM... UNSEASONABLY COOL NIGHT EXPECTED ACROSS ALL OF WEST CENTRAL TEXAS ON SATURDAY MORNING. SURFACE HIGH WILL SETTLE ACROSS THE AREA RESULTING IN LIGHT AND VARIABLE WINDS AND CLEAR SKIES. VERY LOW DEWPOINTS SHOULD ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS WITH TEMPERATURES DROPPING INTO THE 30S AND 40S...LOWEST READINGS ACROSS LOW LYING RIVER VALLEYS. RETURN FLOW WILL ENSUE ON SATURDAY WITH TEMPERATURES CLIMBING INTO THE 70S TO LOW 80S ACROSS THE AREA. STAYED A COUPLE DEGREES ABOVE GUIDANCE FOR MOST AREAS. ON SUNDAY...DRYLINE WILL MIX EAST TOWARD OUR CWA BORDER...WITH MOST OF THE CWA STAYING INT THE MOIST AIR. LOWERED TEMPERATURES A FEW DEGREES ACROSS THE BOARD...WITH THE HIGHEST READINGS ACROSS THE WESTERN HALF OF THE FORECAST AREA. 850 THERMAL RIDGE BUILDS INTO THE AREA ON MONDAY...WITH THE DRYLINE MIXING EAST INTO MUCH OF THE AREA. EXPECT HIGH TEMPERATURES IN THE 90S ACROSS THE BOARD...WELL ABOVE SEASONAL NORMALS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE PLACEMENT AND TIMING OF THE NEXT BROAD UPPER LEVEL TROUGH MOVING ACROSS THE AREA ON TUESDAY. 12Z GFS CONTINUES TO SHOW A DISTURBANCE TREKKING ACROSS THE AREA MONDAY NIGHT INTO TUESDAY MORNING...WHICH HELPS TO SET OFF CONVECTION ALONG THE DRYLINE. CONTINUED SLIGHT CHANCE POPS ACROSS MUCH OF THE AREA FOR THIS TIME FRAME. DRYLINE WILL MOVE INTO THE AREA DURING THE DAY...THEN RETREAT TO THE WEST AT NIGHT FOR MUCH OF THE REST OF THE WEEK. A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...DEPENDING ON THE TIMING OF DISTURBANCES MOVING OVER THE REGION. KEPT POPS BELOW 15 PERCENT FOR NOW...BUT THESE MAY NEED TO BE ADJUSTED UP AS THE TIMING OF ANY DISTURBANCES BECOMES MORE CLEAR ON FUTURE SHIFTS. MODELS CONTINUE TO SHOW THE NEXT COLD FRONT SWEEPING THROUGH THE AREA SOMETIME NEXT WEEKEND...BUT THIS REMAINS BEYOND THE FORECAST CYCLE. DANIELS FIRE WEATHER... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING...WITH ANOTHER CRITICAL DAY OF FIRE WEATHER EXPECTED FRIDAY... A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH THIS EVENING FOR THE BIG COUNTRY...CONCHO VALLEY...NORTHERN EDWARDS PLATEAU. WEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. FOR FRIDAY...STRONG NORTHWEST WINDS ON THE BACKSIDE OF THE UPPER LEVEL SYSTEM...COMBINED WITH DRY LOW LEVELS AND CONTINUED DROUGHT CONDITIONS WILL RESULT IN RED FLAG CONDITIONS ROUGHLY ALONG AND EAST OF A SWEETWATER...TO BALLINGER...TO BRADY LINE. A RED FLAG WARNING WILL BE IN EFFECT TOMORROW AFTERNOON FROM MID MORNING THROUGH EARLY EVENING. FARTHER TO THE WEST...WE WILL SEE NEAR CRITICAL CONDITIONS...BUT THE SFC PRESSURE GRADIENT...AND HEIGHT GRADIENT AT 850MB DO NOT LOOK STRONG ENOUGH TO RESULT IN WINDS THAT WILL CONSISTENTLY REMAIN ABOVE 20 MPH. HOWEVER...THESE AREAS WILL BE MONITORED CLOSELY...AND RESIDENTS IN THE CONCHO VALLEY SHOULD STILL REMAIN VIGILANT IF WORKING OUTSIDE TO NOT START ANY ACCIDENTAL FIRES. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK AS WARMER THAN NORMAL TEMPERATURES ALLOW HUMIDITIES TO FALL TO LESS THAN 20 PERCENT EACH DAY. WINDS WILL GENERALLY BE 10 TO 20 MPH. 20 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 91 45 77 41 77 / 0 0 0 0 0 SAN ANGELO 95 44 80 37 83 / 0 0 0 0 0 JUNCTION 92 43 81 36 82 / 0 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 7 PM CDT FRIDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER... HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM GREEN. && 99/99/24
Hazardous weather outlook, Apr 14, 11:29 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1129 PM CDT THU APR 14 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160430- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 1129 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS WEST CENTRAL TEXAS FOR MUCH OF THE OVERNIGHT PERIOD...DUE TO LOW RELATIVE HUMIDIITES AND VERY DRY CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ON FRIDAY ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND. A RED FLAG WARNING IS IN EFFECT ACROSS THIS AREA FROM 10 AM TO 7 PM FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:19 PM CDT | High Wind Warning | SJT | Callahan, Haskell, Jones, Shackelford, Throckmorton | 6 hr |
| Apr 15, 3:25 PM CDT | Dense Smoke Advisory | SJT | Concho, Kimble, Menard, Tom Green | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.